# SDR SWIA201334049

- Difficulty date: July 21, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 26,495 hours, 22,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GREEN EMERGENCY EXIT SIGNS & FLOOR LEVEL EMERGENCY STRIP BURNED OUT.  FLT#5380 RELAMPED.
